# SDR ASOA201610164074

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 23,815 hours, 23,397 cycles
- Engine: Rroyce AE3007A13
- Engine time: 33,259 hours, 29,495 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Part number: 23093341
- Part serial: BX160296
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 23,631 hours, 25,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4193, THE CREW REPORTED THAT IMMEDIATELY AFTER TAKEOFF, THE NR 2 ENGINE SHUTDOWN, WITH NO N2 OR FUEL FLOW, AND RECEIVED E2 NO DISP, E2 CTL FAIL, SPOILER FAIL, AND RUD HDOV PROT FAIL MESSAGES. THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED FADEC 2A & 2B, AND THE NR 2 ENGINE FPMU, THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY, AND THE AIRCRAFT WAS RELEASED FOR SERVICE ON 10-12-16.
